Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Ellagrace1234

Hair thinning after accutane

Hi everyone,

so I finished accutane about 1 month ago now. I was on 20mg a day for 6 months. Since then, my side effects have cleared up, and I’ve been getting an oily scalp again. But very recently I’ve noticed my hair is thinning like crazy. My strands are falling out so much, especially when I wash my hair in the shower. I’ve lost probably a quarter of my hairs volume in a week and I’m so scared that it’s only going to get worse. I’m wondering if it might be to do with accutane. I’m also on birth control pills if that makes any difference. I’m only 15 so I don’t know why I’m losing hair so fast. Any advice? Should I go and see my dermatologist?

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×